# SDR 96ZZZX2539

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN PRESSURIZATION FAILED AT FL 350 (1,000-1,500 FEET FPM CABIN CLIMB), CABIN PRESSURE MASTER WARNING ILLUMINATED AND ALL MASKS DROPPED.  RESECURED DUCT AFT SIDE OF LEFT WATER SEPARATOR.  PRESSURIZATION CHECK OK PER MM 21-30 SYSTEM.  OPS CHECK GOOD, SECURED MASKS.
